On line arrangements in the hyperbolic plane

Dress, A., Koolen, J. H. and Moulton, V. ORCID: https://orcid.org/0000-0001-9371-6435 (2002) On line arrangements in the hyperbolic plane. European Journal of Combinatorics, 23 (5). pp. 549-557. ISSN 0195-6698

Full text not available from this repository. (Request a copy)
Item Type: Article
Additional Information: See also, European Journal of Combinatorics, 24, 2003, 347
Faculty \ School: Faculty of Science > School of Computing Sciences
Depositing User: Vishal Gautam
Date Deposited: 13 Jun 2011 13:09
Last Modified: 15 Dec 2022 01:36
URI: https://ueaeprints.uea.ac.uk/id/eprint/22271
DOI: 10.1006/eujc.2002.0582

Actions (login required)

View Item View Item